MAUDE Adverse Event Report: MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MPRI VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977A290
Medical Device Problem Codes Break (1069); Impedance Problem (2950)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative regarding a patient who was implanted with an implantable neurostimulator (ins) for unknown indications for use.It was reported that patient was on the schedule for a lead revision due to poor impedances the left lead all electrodes were out of range and number 12 on the right lead.Surgeon made incision over pulse neurostimulator (pns) lead and revealed the lead severed completely in half.Prior to incision connectivity was good except for one electrode number 4 was red x¿d.Both old leads were taken out and replaced with new ones.Old battery still remains.New connectivity and impedance normal.Patient did not have any falls or accidents that lead to this.
 
Additional Manufacturer Narrative
H3: product id: 977a290 sn:(b)(6) the returned device was subjected to a series of standard tests that include but is not limited to visual inspection and electrical testing.Analysis identified conductors #0 #1 #2 #3 #4 #6 were broken 3.2cm 3.6cm 4.3cm from distal end.Product id: 977a290 sn:(b)(6) all conductors were broken 5.3cm from distal end.Conductor #5 is broken.Unable to measure due to returned condition.Shorts between circuits #2 and #7 on distal segment.Suspected conductors broken site.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Product analysis#: (b)(4): analysis information: 05.08.2022 10:54:40 cst pli#: 10, product id#: 977a290 below is unedited, system generated text based on the analysis finding code(s).The returned device was subjected to a series of standard tests that include but is not limited to visual inspection and electrical testing.Analysis identified that the {x} conductor(s) was/were broken in the distal end of the lead.Continuation of d10: product :id: 97715, lot#serial#: (b)(6); implanted: on (b)(6) 2021; product type: implantable neurostimulator; product id: 977a290; serial#: (b)(6); implanted: on (b)(6) 2015; explanted: on (b)(6) 2022; product type: lead; product id: 97791; product type: accessory; product id: 97791; product type: accessory.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Additional Manufacturer Narrative
 
Event or Problem Description
N/a.
 
Event or Problem Description
Information was received from rep stating they continues to still have impedance issues.Electrode 2 is at 32070, electrode three is at 31,870 electrode for is at 27,000 electrode five is at 33,020 electrode six is at 30,350 electrode 10 is at 32,860 electrode 11 is at 31,340 electrode 12 is at 31,240 electrode 15 is at 32,910.Rep was able to give her three all new programs however, rep don't know how long it will last before more electrodes continue to go out.Rp states the doctor came into the room and recommended both leads be replaced.The patient believes it is due to a fall she took 8 to 10 weeks after her last revision.She also gets botox injections somewhat in the area of her leads, although she does not think that has anything to do with it.

Brand Name
VECTRIS SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key13225819
Report Number2649622-2022-00650
Device Sequence Number19779968
Product Code LGW
UDI-Device Identifier00643169109377
UDI-Public00643169109377
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 10/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2019
Device Model Number977A290
Device Catalogue Number977A290
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2022
Supplement Date Received by Manufacturer08/05/2022
08/05/2022
08/05/2022
09/21/2023
Initial Report FDA Received Date01/11/2022
Supplement Report FDA Received Date08/10/2022
01/10/2023
01/18/2023
10/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/30/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10."; "SEE H10."
Outcome Attributed to Adverse Event Required Intervention;
Patient Age44 YR
Patient SexFemale